MAUDE Adverse Event Report: TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - TX CONSOLE; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - TX CONSOLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-0000-000
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Wheal(s) (2241)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that the microtip probe continued to spray saline irrigation fluid after the system foot pedal was no longer depressed.A welt developed over the operative site in the patient, that the physician was unable to aspirate.
 
Additional Manufacturer Narrative
The reported device on this form was corrected from a microtip to a tx console.The console was returned and evaluated.Corrosion was evident on a reflux valve in the recess where the microtip catridge connects to the console.The valve was stuck and allowed flow of fluid through the microtip tubing without depressing the foot pedal to activate cutting power.The valve degradation was attributed to fluid ingress/contamination into that part of the console.

Brand Name
TX1 TISSUE REMOVAL SYSTEM - TX CONSOLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key11137157
Report Number1000135560-2021-00001
Device Sequence Number17154510
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public00857156006215
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number554-0000-000
Device Catalogue Number554-0000-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;